| Catalog Number |
NNU6LPT |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/19/2026
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2026, a patient underwent an ultrasound guided ptcd procedure.Prior to the procedure, it was reported that drainage catheter connector was allegedly fractured.The procedure was completed using another device.There was no reported patient injury.
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: although the physical device was not returned for evaluation, one photo was provided for review.The photo shows the product details mentioned on the package which matched with tw details.Inside the unsealed package partial view of trocar needle inserted into the catheter was noted.No visual anomalies were noted.Therefore, due to the absence of supporting evidence, the investigation is inconclusive for reported catheter connector fracture issue.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.B5, g3, h6 (method, result, conclusion) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
The patient underwent an ultrasound-guided percutaneous transhepatic cholangiography drainage (ptcd) catheter placement procedure using the navarre universal drain catheter.Post the procedure on (b)(6) 2026, it was reported that the drainage catheter connector was allegedly fractured.The procedure was completed using another device.There was no reported patient injury.